# SDR CA970506006

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2EVANS
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6101A18
- Condition: Out Of Spec
- Location: Prop
- Part time: 6,537 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. BLADES REQUIRED TRIMMING.
